# SDR ASAA2013011493737

- Difficulty date: January 14, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54107
- Condition: Cracked
- Location: Bs 297-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED BS 294 - 312, BL 0.    PERFORMED HFEC IN SUSPECT AREA IAW NTM PR6 51-00-00, PROD 23 TOD T8151A VERIFIED CRACK IN UPPER FWD HOLE.  REMOVED CRACK/DAMAGE AREA  IAW SRM 53-10-51, FIG 202 REPAIR 6, DETAIL B AND 51-10-02, REV HFEC OF CUTOUT IAW HNTM 51-00-00, PT 6 NO CRACK INDICATION NOTED TOOL T8251A ALODINED CUTOUT IAW SRM 51-20-01 PRIMED CUTOUT IAW SOPM 20-41-02 FABRICATED REPAIR PARTS ITEM FILLER ITEM 3 ANGLE AND ITEM 7 FITTING IAW SRM 53-10-51, PAR 4G ALODINED REPAIR PARTS IAW SRM 51-20-01 PRIMED IAW SOPM 20-41-02, INSTALLED REPAIR PARTS IAW SRM 53-10-51, FIG 203, REPAIR 6, DETAIL D AND SRM 51-40-02.
